Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 2, 2012, 9:53 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 9:53 PM CDT (02:53 UTC)
- Expired
- Apr 2, 2012, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Lafourche Parish, LA, Terrebonne Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
095 WUUS54 KLIX 030253 SVRLIX LAC057-109-030330- /O.NEW.KLIX.SV.W.0068.120403T0253Z-120403T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 953 PM CDT MON APR 2 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LAFOURCHE PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITY OF THIBODAUX... NORTH CENTRAL TERREBONNE PARISH IN SOUTHEAST LOUISIANA... * UNTIL 1030 PM CDT * AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAY...OR 9 MILES SOUTH OF THIBODAUX...AND MOVING NORTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCHRIEVER PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2989 9083 2976 9063 2947 9091 2959 9107 TIME...MOT...LOC 0253Z 217DEG 10KT 2967 9087 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:35 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 2, 9:35 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 935 PM CDT MON APR 2 2012 .UPDATE...CONVECTION IS BEING RATHER STUBBORN. OLD OUTFLOW BNDRY CONTINUES TO WORK EAST ACROSS COASTAL MS BUT HAS BASICALLY STALLED OVER COASTAL LA. IN FACT WHERE THE BNDRY IS ANCHORED(OVER TERREBONNE...ST MARY...ASSUMPTION...AND ST MARTING PARISHES) IT IS INTERACTING WITH A COOL POCKET NOTED BY THE RUC. THE RUC IS THE ONLY MODEL EVEN NOTICING IT RIGHT NOW AS ALL OF THE OTHER HIRES SHORT RANGE MDLS(12-36 HRS) ARENT EVEN HANDLING THE CURRENT CONVECTION. THE RUC IS SHOWING THIS COOL POCKET MOVING TO THE NORTH AND BECOMING ELONGATED FROM NNW-SSE OVER THE WRN QUARTER OF OUR CWA. WITH THAT I HAVE INCREASED POPS GREATLY FOR OUR SW AND WEST FOR OVERNIGHT. THERE IS THE POSSIBILITY THAT THERE COULD BE SOME RATHER HEAVY RAINFALL SOMEWHERE OVER ASSUMPTION...NRN TERREBONNE...NWRN LAFOURCHE...ST JAMES...AND MAYBE INTO IBERVILLE AND ASCENSION PARISHES OVERNIGHT. CONVECTION SOUTH OF THE NO METRO SHOULD CONTINUE TO SLOWLY DRIFT SOUTH AND WEAKEN OVERNIGHT. GRIDS AND ZONES ARE OUT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... MCB 66 85 67 83 / 20 40 40 50 BTR 68 85 71 83 / 40 40 40 50 ASD 67 85 69 82 / 20 30 40 50 MSY 71 85 72 82 / 30 30 40 50 GPT 70 81 72 80 / 20 30 40 40 PQL 67 82 71 80 / 20 30 20 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && CAB
Hazardous weather outlook, Apr 2, 6:38 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 638 PM CDT MON APR 2 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-032345- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 638 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN FOR EXTREME SOUTHEASTERN LOUISIANA ALONG WITH ST TAMMANY PARISH AND HANCOCK AND PEARL RIVER COUNTIES IN MISSISSIPPI. SEE WATCH PRODUCT FOR DETAILS. STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH THE REMAINDER OF THE EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A VERY UNSTABLE AIRMASS. THE MAIN AREA OF CONCERN WILL BE THE SOUTHSHORE WHERE THUNDERSTORMS HAVE BEEN SLOW TO MOVE OUT. THE GREATEST RISK FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG...DAMAGING STRAIGHT LINE WINDS...FREQUENT LIGHTNING...AND LARGE HAIL AROUND QUARTER SIZE. THUNDERSTORMS SHOULD QUICKLY BEGIN TO WEAKEN AFTER 8 PM. MINOR RIVER FLOODING CONTINUES ON THE LOWER PEARL AND LOWER ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH THE MAIN THREATS BEING FREQUENT LIGHTNING...STRONG DAMAGING WIND GUSTS...AND LARGE HAIL. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ONGOING RIVER FLOODING THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTER ACTIVATION COULD BE NEEDED TUESDAY AND WEDNESDAY. CAB
In the hours before
Special weather statement, Apr 2, 6:06 PM CDT, 3 hours 47 minutes before
LAZ059>062-030000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 606 PM CDT MON APR 2 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH... ORLEANS PARISH... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 13 MILES NORTH OF LAROSE...OR ABOUT 10 MILES SOUTHEAST OF DES ALLEMANDS...MOVING NORTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...DES ALLEMANDS...BOUTTE...DESTREHAN...AVONDALE...MARRERO... WAGGAMAN...WESTWEGO...HARAHAN...BRIDGE CITY...KENNER...NEW ORLEANS ARMSTRONG AIRPORT...METAIRIE...NEW ORLEANS AND LAKEFRONT AIRPORT THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO NICKEL SIZE AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 6:27 PM CDT, 3 hours 26 minutes before
MSZ077-080-081-030030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 627 PM CDT MON APR 2 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING PEARL RIVER COUNTY...HANCOCK COUNTY...HARRISON COUNTY... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 27 MILES NORTH OF DIAMONDHEAD TO 14 MILES SOUTH OF WAVELAND...MOVING NORTHEAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... PASS CHRISTIAN...LONG BEACH...LYMAN...SAUCIER...GULFPORT AIRPORT... GULFPORT AND BILOXI THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 7:04 PM CDT, 2 hours 49 minutes before
LAZ059>064-068-030100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 704 PM CDT MON APR 2 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH... UPPER PLAQUEMINES PARISH...LOWER JEFFERSON PARISH...ORLEANS PARISH... UPPER ST. BERNARD PARISH... AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES NORTHEAST OF CUT OFF TO NEW ORLEANS...MOVING NORTHEAST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...LAFITTE...BARATARIA...JEAN LAFITTE...AVONDALE...MARRERO... BELLE CHASSE...WESTWEGO...HARVEY...BRIDGE CITY...TERRYTOWN... GRETNA...VIOLET...NEW ORLEANS AND CHALMETTE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 7:54 PM CDT, 1 hour 59 minutes before
MSZ081-082-030200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 754 PM CDT MON APR 2 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON COUNTY...HARRISON COUNTY... AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 25 MILES NORTH OF ST. MARTIN TO 30 MILES SOUTH OF BILOXI...MOVING EAST AT 15 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... OCEAN SPRINGS...GULF PARK ESTATES...VANCLEAVE...WADE...PASCAGOULA... GAUTIER AND ESCATAWPA THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 8:41 PM CDT, 1 hour 12 minutes before
LAZ056-059-060-065>067-030245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 841 PM CDT MON APR 2 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING UPPER TERREBONNE PARISH...ST. CHARLES PARISH...ASSUMPTION PARISH...UPPER LAFOURCHE PARISH...LOWER LAFOURCHE PARISH...LOWER TERREBONNE PARISH... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 48 MILES WEST OF THIBODAUX TO LAROSE...MOVING NORTHEAST AT 15 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... BAYOU CANE...LOCKPORT...GRAY...MATHEWS...RACELAND AND SCHRIEVER THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND PEA TO DIME SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 9:00 PM CDT, 53 minutes before
LAZ061-063-068-069-030300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 900 PM CDT MON APR 2 2012 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING UPPER JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...LOWER JEFFERSON PARISH...LOWER PLAQUEMINES PARISH... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 33 MILES NORTHWEST OF PORT SULPHUR TO 22 MILES NORTHEAST OF PORT SULPHUR...MOVING SOUTHEAST AT 10 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... MYRTLE GROVE AND POINTE A LA HACHE THE PRIMARY THREAT FROM THESE STORMS IS CONTINUOUS LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 23 min |
| Apr 2, 9:19 PM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 2, 10:14 PM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 3, 2:58 AM CDT | Special Marine Warning | LIX | 62 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.